# SDR CALA2020110401243

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 85,566 hours, 18,287 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Rear Window L2/L
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLB THRU FL265 VERY LOUD PIERCING SQUEAL OCCURRED FROM CENTER LOWER AREA OF L2/L3 WINDOWS DEBRIEFED CREW.  PER CAPTAIN LOUDEST SQUEAL IS EMINATING FROM LOWER PART OF L2 /L3 WINDOW HIGH PITCHED SQUEAL.  REMOVED AND REPLACED L2 WINDOW PRESSURE SEAL, PER AMM 56-11-53.  PRESSURE CHECK REQUIRED AFTER SEALANT APPLIED, PER ITEM 4K DRYS. INSPECTED SEAL FOUND LOWER AFT SECTION LOOSE AND OUT OF TRACK.  PRESSURIZE A/C, PER AMM 05-51-24 AFTER SEALANT CURED NO SQUEALING NOISE NOTED ON GROUND.
